# SDR 7AHR201706192306

- Difficulty date: June 19, 2017
- Submitted: June 19, 2017
- Operation: Air carrier
- Aircraft: N457AN
- Make and model: Boeing 737-300
- Aircraft serial: 27457
- Aircraft time: 55,267 hours, 39,437 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support
- Condition: Gouged
- Location: Lt Trunnion
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT TRUNNION SUPPORT BEAM GOUGED ON TOP - REPAIRED UPPER SURFACE OF L/H TRUNNION SUPPORT BEAM UPPER FLANGE APPROXIMATELY WBL135.505 PER AIR FLIGHT TECHNICAL E.O. 17-019-1300, REV. A.
